MathSciNet Relay Station
MathSciNet bibliographic data
MR3100559 93C42 (39B82 93D20)
Lee, Dong Hwan; Joo, Young Hoon; Tak, Myung Hwan Linear matrix inequality approach to local stability analysis of discrete-time Takagi-Sugeno fuzzy systems. IET Control Theory Appl. 7 (2013), no. 9, 1309–1318.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement